# SDR DHL2002363001

- Difficulty date: February 5, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRSPEED FLAG APPEARED DURING INITIAL TAKEOFF ROLL ON CAPTAINS SIDE.  REJECTED TAKEOFF.  TROUBLESHOT AIRSPEED IND IAW 34-12-22.  REMOVED AND REPLACED AIRSPEED IND, OPS CHECK GOOD IAW 34-12-22 AND 34-11-40.  PITOT STATIC PRESSURE CHECK GOOD IAW AMM 34-11-40.
